# SDR HEEA955859

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B
- Aircraft serial: 2771
- System (JASC): 6220 · Main Rotor Head
- Part: Flange Assy
- Part number: 350A31200200
- Condition: Corroded
- Location: Vib Absorber
- Component: 350A31003304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIB ABSORBER LOWER FLANGE ASSY EXCESSIVE CORROSION.  SEE MMIR#5858 FOR FAIRING ALSO REPLACED.
